Markov processes on the adeles and Chebyshev function

Yasuda, Kumi . Statistics & Probability Letters 2013. 83 (1) :238-244

Locate this article in:

Bibtex

@article{CIS-267083,
  Author = {Yasuda, Kumi},
  Title = {Markov processes on the adeles and Chebyshev function},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {1},
  Year = {2013},
  Pages = {238--244},
  Keywords = {Model comparison, Model uncertainty, Cost-effectiveness, Bayesian semiparametric, generalized F, Riemann zeta function}
}

Similar articles